# SDR CA050804003

- Difficulty date: July 7, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Engine: Cont IO470VO
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Line
- Condition: Clogged
- Location: Crankcase
- Component: Crankcase, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE AMOUNTS OF AN UNIDENTIFIED SEALANT WAS USED ON THE SPLIT-LINE CAUSING THE SEALANT TO SQUEEZE INTO THE ENGINE.  A LOSS OF TORQUE WAS FOUND ON THE THRU-BOLTS AND CYLINDER BASE NUTS.  THE OIL PICK-UP WAS CLOGGED WITH THE LOOSE SEALANT.
